# SDR SWAA2023062157946

- Difficulty date: June 10, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Rail
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD STA. 500I RBL25--LBL25 FLOOR STRUCTURE RAIL ASSY. CORRODED<[01] REMOVED DAMAGED FLOOR STRUCTURE RAIL ASSY PER SRM 51-40-02.;[02] REMOVED AND REPLACED PER SRM 51-40-02
